# SDR UIEA200800195

- Difficulty date: May 12, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1860 STR 45R- 46R FUSELAGE SKIN FOUND WITH LEVEL 1 CORROSION.  CORROSION REMOVED PER SRM 51-10-02 AND 51-30-01.
